# SDR HEEA0016863

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 6210 · Main Rotor Blades
- Part: Cover
- Part number: 406016043101
- Condition: Cracked
- Location: M/R Blade
- Part time: 2,487 hours
- Component: 407015001107
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTTING COMPOUND ON BOTTOM OF BLADES TRAILING EDGE WEIGHT POCKET CRACKING AND FLAKING OFF AND CAUSING COVER TO CORRODE.  (3 EACH BLADES).   REMOVED OLD POTTING COMPOUND AND CLEANED CORROSION ON COVER.  TREATED AREA AND PRIMED AREA.  FILLED LOW AREAS OF COVER WITH COMPOUND FILLER AND BLENDED SMOOTH.  TOUCHED UP AREA WITH PAINT AS REQUIRED.
